EconPapers    
Economics at your fingertips  
 

Posterior inference in curved exponential families under increasing dimensions

Alexandre Belloni and Victor Chernozhukov

No 68/13, CeMMAP working papers from Institute for Fiscal Studies

Abstract: This work studies the large sample properties of the posterior-based inference in the curved exponential family under increasing dimension. The curved structure arises from the imposition of various restrictions on the model, such as moment restrictions, and plays a fundamental role in econometrics and other branches of data analysis. We establish conditions under which the posterior distribution is approximately normal, which in turn implies various good properties of estimation and inference procedures based on the posterior. In the process we also revisit and improve upon previous results for the exponential family under increasing dimension by making use of concentration of measure. We also discuss a variety of applications to high-dimensional versions of the classical econometric models including the multinomial model with moment restrictions, seemingly unrelated regression equations, and single structural equation models. In our analysis, both the parameter dimension and the number of moments are increasing with the sample size.

Date: 2013-12-30
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.cemmap.ac.uk/wp-content/uploads/2020/08/CWP6813.pdf (application/pdf)

Related works:
Journal Article: Posterior inference in curved exponential families under increasing dimensions (2014) Downloads
Working Paper: Posterior Inference in Curved Exponential Families under Increasing Dimensions (2014) Downloads
Working Paper: Posterior inference in curved exponential families under increasing dimensions (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:azt:cemmap:68/13

DOI: 10.1920/wp.cem.2013.6813

Access Statistics for this paper

More papers in CeMMAP working papers from Institute for Fiscal Studies Contact information at EDIRC.
Bibliographic data for series maintained by Dermot Watson ().

 
Page updated 2025-03-22
Handle: RePEc:azt:cemmap:68/13